# SDR CALA2025051204607

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N13018
- Make and model: Boeing 787-10
- Aircraft serial: 66987
- Aircraft time: 11,299 hours, 1,445 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TO FA SAID STEAM/SMOKE OUT OF 2L GALLEY DRAIN.AREA HOT TO TOUCH. ACCOMPLISHED INSPECTION IAW AMM 05-51-99-99A-282A-A. NO FINDING OF ELECTRICAL SHORT, SMOKE, FUMES OR IRREGULAR HIGH HEAT FOR ALL GALLEY EQUIPMENT, CEILING LIGHTS AND CEILING ELEC COMPONENTS. RESET GWIV AT GALLEY 5 AND GWIV OPS CHECKED OK. GWIV HAD NO SIGN OF PHYSICAL DAMAGE OR ELECTRICAL SHORT.
